RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 3, Pages 64–69 (Mi vuu167)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a property of the constructive motions. II

D. A. Serkov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The control problem under dynamical disturbance is considered. The example of the control system and the terminal type quality index, such that optimal guarantee decrease substantially while narrowing the set of allowed disturbances to the programm ones is given.

Keywords: differential games, program disturbance, constructive motion.

Full text: PDF file (150 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 49N70, 93B52
Received: 01.03.2010

Citation: D. A. Serkov, “On a property of the constructive motions. II”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 3, 64–69

Citation in format AMSBIB
\Bibitem{Ser10}
\by D.~A.~Serkov
\paper On a property of the constructive motions. II
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 3
\pages 64--69
\mathnet{http://mi.mathnet.ru/vuu167}


Linking options:
  • http://mi.mathnet.ru/eng/vuu167
  • http://mi.mathnet.ru/eng/vuu/y2010/i3/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Dmitrii A. Serkov, “Garantirovannoe upravlenie pri funktsionalnykh ogranicheniyakh na pomekhu”, MTIP, 4:2 (2012), 71–95  mathnet
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:173
    Full text:70
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020